# SDR UALA2009062901832

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,786 hours, 10,832 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 140T24014
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL, WINDOW FRAME STATIC DISCHARGE AT BS 654+80, BETWEEN STR 14L-15L.  INSTALLED NEW WINDOW FRAME, P/N 140T2401-4.
